# SDR IPXA2025061365070

- Difficulty date: May 19, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 38,854 hours, 26,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  BOTTOM FUSELAGE STA 1600-1620 SUSPECTED CORROSION ON EXTERNAL SURFACE SKIN HAS BULGING AND FASTENER HEADS FULL THROUGH.
